Does this make any sense? Weed? Please help!

Postby whathaveidone » Wed Jan 22, 2020 11:04 pm

Hi guys, there's something that I can't wrap my head around, I would love to hear your thoughts.

I'm currently on day 37 without weed. I'm still experiencing insomnia and waves of pretty bad anxiety, but I'm way better than I was at the beginning. I had a TERRIBLE withdrawal, could it have been caused by a relatively short period of use?

The thing is, I was never a longtime user. I began smoking every once in a while in October 2018. Some months I would smoke almost nightly while other months I wouldn't smoke at all. I never noticed any kind of withdrawal symptoms. I was a novice stoner so I started off with hybrids with low THC. I would get panicky fast so I would smoke very little at a time.

After a sober September I became a heavier user in the last 2-3 months of 2019, I'm not exactly sure when I started. Even then I wasn't smoking daily. I started rolling my own joints and would smoke about 0.5 to 1.0 grams per occasion, I chose strains with higher THC (15% to 20%). I had nothing to do then so I started waking and baking. I achieved a constant high which I really liked at first. Closer to December I started noticing trouble sleeping and I would randomly start crying.

(This was all legal weed btw. I did have some mild anxiety and depression prior to weed, nothing out of this world thought. I was a good sleeper.)

Then I left for vacation in December. The first few days without weed were totally fine. They were excellent actually. However, I suddenly started getting strange stomach cramps, very strong chills, and bronchitis-like symptoms. I was VERY sick so I was given antibiotics. After 4 days my fever started to get better, but I started to get VERY dizzy and confused. I don't know how to explain, but acting normal was a struggle. I felt like sh**. I stopped trusting myself when it came to driving at night.

Then the insomnia started. It felt like my brain was on fire. I would start dreaming while still awake. Uncontrollable images and sounds... I wouldn't be sleepy at all but very physically exhausted. I had no idea what was going on and never imagined it could have anything to do with the weed. I was given Lorazepam 2mg, which helped with the anxiety at night but made the anxiety worse during the day. I tried Benadryl, Gravol, and Amitriptyline for sleep. Amitriptyline was extremely counterproductive, I felt like I was brain dead.

I got into this horrible nightmare state where I could barely see what was in front of me. I was disoriented and exhausted, I couldn't think straight in the slightest. I had EXTREME anxiety and depression. I couldn't talk to my friends and family properly, I looked like a zombie, or a vegetable. I had several panic attacks per day, I had suicidal thoughts, which I had never had before. I didn't know what day it was. I couldn't calm down, I had chills, I would jerk at night. When I finally fell asleep I would wake up in panic. I was averaging about 1-2 hours of sleep per night, some nights I couldn't sleep at all. My neck was extremely tight and my jaw was locked. My vision was horribly blurry. I had shortness of breath and chest pains. I had headaches too of course.

In the new year I saw a cardiologist, a psychiatrist, a neurologist, an internist, and a few other health professionals. The neurologist thought I might have had a stroke to he ordered a CT scan, which came out fine. All my tests (bloodwork, urine, ultrasounds) came out largely okay. This is when I started to realize that it might have something to do with the weed.

By the middle of the 4th week I started to have days without panic attacks. I'm halfway through my fifth week and I think the brain fog has been gone for the last 2 days. Just last Sunday I was still dizzy. I still haven't slept through the night but I seem to be improving. Last night I barely slept though...

My question is, WTF? Is 3 months enough to trigger such an intense withdrawal?
whathaveidone
New Member
 
Posts: 9
Joined: Wed Jan 22, 2020 10:17 pm
Likes Received: 1


#1

Postby imondayXX » Wed Jan 22, 2020 11:47 pm

Short answer yes... But you did start sooner in October 2018. When going through withdrawal it definitely can play tricks on your mind.
imondayXX
Junior Member
 
Posts: 48
Joined: Tue Jan 16, 2018 6:10 pm
Likes Received: 4

#2

Postby Eroica » Thu Jan 23, 2020 3:15 am

Yes...three months is plenty of time to develop a dependency. But the good news is youre less likely to have a long PAWS.
Eroica
Junior Member
 
Posts: 26
Joined: Wed Nov 20, 2019 3:47 am
Likes Received: 6



  • Similar Topics
    Replies
    Views
    Last post

Return to Addictions